# SDR ASOA2016082615324

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,680 hours, 14,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN CORRECTLY .  PERFORM OPS CHECK ON PAX DOOR IAW AMM 52-11-00.  OPS CHECKS GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
